# SDR UIEA2024110101071

- Difficulty date: October 31, 2024
- Submitted: November 6, 2024
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 99,213 hours, 21,210 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Part number: BAC27TCT0313
- Part serial: NSN
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH ACCESS DOOR 198BR (PLACARD OF OPERATOR DOOR HANDLE DAMAGED) AND SAFETY TAPE MISSING( REMOVED DAMAGED  PLACARD  198BR  AT  RH  ACCESS   DOOR  LOCATED, CLEANED, PREPARED, SECURED  SEALANT  AND BONDED, NEW PLACARD 198BR  AT  RH  ACCESS  DOOR  PER B767-300  AMM 20-30-01-992-001. NO FURTHER DEFECTS NOTED )
